# SDR BAQA088959

- Difficulty date: September 3, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N223HX
- Make and model: Bell 222U
- Aircraft serial: 47511
- Aircraft time: 7,879 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 752 hours
- Component: Starter Gen
- Component part number: 23032048
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN BRUSHES WORN BEYOND LIMITS.  REPLACED WITH SERVICEABLE UNIT.
